Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Irregular periods, sudden bleeding for 2 weeks with clots. Any treatment ?

I have irregular periods. LMP was 6.1.13. On 9th April 2013 I had slight bleeding for one day. Then it stopped. However after 2 weeks I am constantly having slight bleeding every day with very small clots(mucous). Kindly guide me what medicines to take. I am 37 years old married women and not able to conceive even after 8 years of marriage after taking lot of treatment.
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
You better consult gynecologist once and get examined to fond out the actual cause for your irregular periods.
The spotting can be to hormones or can due to any local causes like polyps etc.
So by undergoing tests like ultrasound, hormonal profile including thyroid hormones and prolatin levels can help in finding the cause for the problem.
For more details you can ask me through:
Take care.

Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor